# SDR AWXA200200071

- Difficulty date: January 5, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737317
- Aircraft serial: 23747
- Aircraft time: 45,069 hours, 28,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 6546811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - "C" - DURING C-13 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR SUPPORT AT BS 986, RBL 24 TO LBL 24. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS. REMOVED SUPPORT AT BS 986, RBL 24 TO LBL 24; FABRICATED NEW FLOOR SUPPORT AND INSTALLED REPAIR IAW B737-300 SRM 51-00-51, FIG. 202, PG. 207.
